MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; OPTICLOSE ESSENTIAL ADHESIVE, 0.55ML

MEDLINE INDUSTRIES, LP; OPTICLOSE ESSENTIAL ADHESIVE, 0.55ML
Catalog Number MSC091040H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Rash (2033)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the product was applied to a "surgical closure".The customer reported the patient "broke out in a rash" after application.The customer reported the patient required antibiotics after the incident was noted.The customer reported the patient recovered with antibiotic treatment.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 the product was applied to a "surgical closure".The customer reported the patient "broke out in a rash" after application.

Common Device Name
OPTICLOSE ESSENTIAL ADHESIVE, 0.55ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21733360
Report Number1417592-2025-00151
Device Sequence Number11817985
Product Code MPN
UDI-Device Identifier10884389953044
UDI-Public10884389953044
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Catalogue NumberMSC091040H
Device Lot NumberP00231136
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight101 KG